Panadol Extra Optizorb Caplets

Panadol Extra Optizorb Caplets

Active Ingredients

Paracetamol 500mg, Caffeine 65mg.

Product Description

Panadol Extra Optizorb is a specially formulated caplet for fast effective pain relief. Panadol Extra Optizorb caplets contain 500mg of Paracetamol and 65mg of Caffeine which acts to further help the effectiveness of paracetamol. Panadol Extra Optizorb is suitable for asthmatics who are sensitive to aspirin and NSAIDs, breast feeding mothers, reducing fever, providing relief from cold and FLU like symptoms, and from the discomfort associated with a variety of temporary aches and pains. Included in this list of aches and pains is, Tension Headaches, Migraines, Period Pain, Arthritis, Backache, Osteoarthritis, Muscular Aches, and Toothache.

Panadol Extra Optizorb tablets are Gluten free, Lactose free, and Sugar free.

Dosage

Warnings and Cautions

Panadol is a registered trademark of SmithKline Beecham (New Zealand) Ply Ltd


If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.

These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.

Panadol Extra Optizorb - 20 caplets x 1

NZD $ 12.08

Panadol Extra Optizorb - 40 caplets x 1

NZD $ 15.99

Guarantee    Contact us    Privacy & security policy   

Shipping information    Export restrictions    Cancellations, refunds, and returns

All prices are inclusive of GST.

Copyright © Albany St Pharmacy Ltd, 27 Albany St, Dunedin, New Zealand